# SDR CA100817013

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

SURGE ON DESCENT, DURING A 2 HR FLIGHT AT 36K FT THE ENGINE SURGED IN DESCENT, AND ON THE GROUND WHEN TLA ADVANCED OFF-IDLE.  THE ENGINE IS BEING REMOVED FOR INVESTIGATION.
